# SDR SWIA2021111162512

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP LOCATED AT APPROXIMATELY WL71, FS280 CROSSBEAM, AND LBL11 IS CORRODED (MARKED)    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED WITH A NEW CLIP AT APPROX. WL71.00 FS 280.00 CROSSBEAM, LBL11.00 REF CRJ 700 SRM 51-42-10-001-001-A01. COMPLIED WITH STRUCTURAL MAJOR REPAIR (**RII**) 51-900-1002-SKY. DRAWING # CC670-34010 REV D.
